# SDR SIMA20150211003

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 36,805 hours, 33,189 cycles
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23083670
- Part serial: BX48494
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT FL 350 NR 2 HAD A SUDDEN POWER LOSS OF AROUND 15 PERCENT, N1 CAME BACK TO NORMAL FEW SECONDS LATER.  TROUBLESHOOT RT ENGINE AND FOUND FAULTY FADEC 2B. REMOVED AND REPLACED THE FADEC 2B IAW AMM 73-22-01. RESET FADECS AND INSPECTED LABELS IAW AMM 73-22-01-700-801-A AND OPERATED ENGINES IAW ROLLS ROYCE MM 72-00-00. NO DEFECTS NOTED.
